MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE® SYSTEM

MONTERIS MEDICAL NEUROBLATE® SYSTEM
Model Number 20980
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Numbness (2415); Thrombosis/Thrombus (4440)
Date of Event 01/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to a remaster sae form, it was reported that a patient experienced hemianesthesia post-operatively following a litt procedure, which remained unresolved through the 3-month follow-up visit.The event is described as "dense left hemibody sensory deficit (distal foot and left face able to feel pain)".The patient was provided with occupational and physical therapy.
 
Additional Manufacturer Narrative
Sensory and motor deficits are documented perioperative risks for brain surgeries such as mri-guided neurosurgical ablation.This documentation is available in the neuroblate ifu and in monteris' internal risk management files.No malfunction was alleged, therefore, no device evaluation was performed.
 
Additional Manufacturer Narrative
Sensory/motor deficits and deep vein thrombosis are documented perioperative risks for brain surgeries such as mri-guided neurosurgical ablation.This documentation is available in the neuroblate ifu and in monteris' internal risk management files.No malfunction was alleged; therefore, no device evaluation was performed.This supplementary is being submitted to capture the additional information received from the event.
 
Event or Problem Description
According to a remaster sae form, it was reported that a patient experienced hemianesthesia post-operatively following a litt procedure, which remained unresolved through the 3-month follow-up visit.The event is described as "dense left hemibody sensory deficit (distal foot and left face able to feel pain)".The patient was provided with occupational and physical therapy.On 15-oct-2025, additional information from the remaster sae was retrieved during a remaster safety committee meeting.On post-study procedure day 40-47 ((b)(6) 2025 to (b)(6) 2025), patient presented to the emergency department with increased concerns regarding left lower extremity (lle) weakness.An acute lle deep vein thrombosis (dvt) was identified, and the patient underwent a thrombectomy before initiating anticoagulants.On post-study procedure day 57 ((b)(6) 2025), medical oncology noted that the patient was still experiencing numbness in left arm and leg.The patient noted having functional use of extremities but continues to use a wheelchair for additional support.On post-study procedure day 75 and 81 ((b)(6) 2025), patient re-started occupational and physical therapy to address the functional deficits from continued left hemibody anesthesia.On post-study procedure day 96 ((b)(6) 2025), the patient had improvement in left upper extremity (lue) but continued to note experiencing reduced strength, sensation, and control of fine motor skills.On post-study procedure day 130 ((b)(6) 2025), patient "continue[d] to display left sided gait deviations and impaired coordination that impact[ed] her mobility".On post-study procedure day 170 ((b)(6) 2025), occupational therapy noted patient continued to experience challenges with grasping items with their left hand.This information was reviewed by the remaster safety committee on (b)(6) 2025 and determined that the event was possibly related to the litt procedure and possibly related to the surgical procedure.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer Contact
michelle bergstrom
131 cheshire ln
suite 100
minnetonka, MN 55305
MDR Report Key22040117
Report Number3009970070-2025-00006
Device Sequence Number9095703
Product Code GEX
UDI-Device Identifier00816589021080
UDI-Public00816589021080
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K193375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20980
Device Catalogue NumberNB102
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Hospitalization;
Patient SexUnknown